# SDR UALA2009031600797

- Difficulty date: March 14, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 36,743 hours, 14,131 cycles
- Engine: Iae V2522A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGCIU1 AND 2 FAULTS, UNABLE TO RETRACT GEAR.  RTFL.  REPLACED 24GA AND 25GA AND ADJUSTED.  JACKED ACFT NOSE OPERATED NOSE GEAR.  OPERATION NORMAL.
